# SDR P5CA9600740

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Exhaust Plug
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED END CAP ON NR 1 ENGINE EXHAUST PLUG.  REMOVED AND REPLACED PER BOEING MAINTENANCE MANUAL 78-32-08.
